# SDR ASAA2015091913098

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,752 hours, 7,966 cycles
- System (JASC): 2610 · Detection System
- Part: Light
- Condition: Malfunctioned
- Location: Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRE TEST, NR 2 ENGINE FIRE SWITCH DOES NOT LIGHT.  ENGINE 2 OVERHEAT DOES NOT LIGHT.  ACFT GROUNDED.  PERFORMED T/S IAW FIM 26-10, TASK 803.  PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE IAW FIM 26-10, TASK 801, NO FAULTS.  CURRENTLY NR 2 ENGINE  FIRE SWITCH AND OVERHEAT LIGHT TEST CORRECTLY.  NO HISTORY LAST 30 DAYS.
